# SDR USAAF96083

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Supply Unit
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - EMERGENCY FLOOR LIGHTING SYSTEM INOPERATIVE WITH SWITCH IN ON POSITION.  AIRCRAFT FERRIED TO CLT.  MAINTENANCE REPLACED FOUR BATTERY SUPPLY UNITS.  (M)
